A CLASS OF STATISTICS WITH ASYMPTOTICALLY NORMAL DISTRIBUTION

被引:1617
作者
HOEFFDING, W
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1948年 / 19卷 / 03期
关键词
D O I
10.1214/aoms/1177730196
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:293 / 325
页数:33
相关论文
共 22 条
[1]  
CRAMER H, 1946, MATH METHODS STATIST
[2]  
Cramer H., 1937, RANDOM VARIABLES PRO
[3]   The relation between measures of correlation in the universe of sample permutations [J].
Daniels, HE .
BIOMETRIKA, 1944, 33 :129-135
[4]   THE SIGNIFICANCE OF RANK CORRELATIONS WHERE PARENTAL CORRELATION EXISTS [J].
DANIELS, HE ;
KENDALL, MG .
BIOMETRIKA, 1947, 34 (3-4) :197-208
[5]   On a class of distributions that approach the normal distribution function [J].
Dantzig, GB .
ANNALS OF MATHEMATICAL STATISTICS, 1939, 10 :247-253
[6]  
Esscher F, 1924, SKAND AKTUARIETIDSKR, V7, P201
[7]  
FELLER W, 1945, AM MATH SOC B, V51, P800
[8]  
GINI C, 1913, ATTI R I VENETO SL 2, V73
[9]   THE THEORY OF UNBIASED ESTIMATION [J].
HALMOS, PR .
ANNALS OF MATHEMATICAL STATISTICS, 1946, 17 (01) :34-43
[10]   ON THE DISTRIBUTION OF THE RANK CORRELATION COEFFICIENT-TAU WHEN THE VARIATES ARE NOT INDEPENDENT [J].
HOFFDING, W .
BIOMETRIKA, 1947, 34 (3-4) :183-196